Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 24 (2013)
Vol. 24 (2013)
Published:
2013-06-06
Full Issue
PDF
Volume 24-2013
Fuzzy hyperalgebras and direct product
R. Ameri, T. Nozari
3-10
PDF
On Fuzzy Gamma Hypermodules
R. Ameri, R. Sadeghi
11-30
PDF
Ordered Polygroups
Mahmood Bakhshi, Radjab Ali Borzooei
31-40
PDF
Visualization of Algebraic Properties of special HV -structures
Achilles Dramalidis
41-52
PDF
Some algebraic properties of fuzzy S-acts
M. Haddadi
53-62
PDF
On some probability concepts in fuzzy framework
I. Tofan
63-72
PDF
Information
For Authors
Developed By
Open Journal Systems